# SDR C2XA04SH503

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 11,385 hours, 8,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82632
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,905 hours, 2,752 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-  DURING C-CHECK THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE FOUND THE NR 1 EMERGENCY LIGHT BATTERY DISCHARGED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY IAW EMB 145 AMM 33-50-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
